# SDR HEEA083728

- Difficulty date: January 15, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N494PH
- Make and model: Bell 407
- Aircraft serial: 53396
- Aircraft time: 3,017 hours
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch
- Part number: 20898421
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LATCH WORN.
